Dr. Chandrakant S Aribam
Associate Professor , Mathematical Sciences

Email aribam(AT)iisermohali.ac.in
Fax +91 172 2240266
Personal Page                                                               
Research Area
$p$-adic behaviour of special values of L-functions of modular forms and representations of Galois group
Research Focus

Research focus

Selected Publications

  • Iwasawa invariants for the false-Tate extension and congruences between modular forms.
    J. Number Theory 129 (2009), no. 8, 1893-1911.
  • Non existence of finite $\Lambda$-submodules of dual Selmer groups over a cyclotomic $\mathbb Z_p$-extension.
    J. Ramanujan Math. Soc. 24 (2009), no. 1, 75-85.
  • On $\mu$-invariants of Selmer groups of some CM elliptic curves. Int. J. Number Theory, 09, 1199 (2013). DOI: 10.1142/S1793042113500206.}
  • On the $\mu$-invariant of fine Selmer groups to appear in the J. Number Theory